Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Severe menstrual pain. Mefanamic acid medication taken, getting diarrhea. Treatment?

hi ive taken mefanamic acid tablets earlier this afternoon which i was prescribed last october for bad period pains but got horrible pains still in my stomach and had diarrhoea about 6 times this afternoon i havent taken any more mefanamic acid but ive taken paracetamol and ibuprofen i still have a huge abdominal pain in my abdominal area ?
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
SOME OF MEDICINES CAUSE ALLERGY AND STOMACH GETS WORSE BY SWELLING INFLAMMATION AND CONGESTION
ONCE IT STARTS IT TAKE 3 WEEK TO SUBSIDE EVEN AFTER STOPING OF THAT DRUG
TAKE METRONIDAZOLE 200 MG BD FOR 3 DAYS TO COUNTER DIARHEA AND INFECTION IF ANY
TAKE LIQUID ANTACIDS TDS TO BRING INFLAMATION AND CONGESTIONBACK
TAKE ANTI ALLERGIC FEXOFENADINE 120 MG OD TO COUNTER ALLERGICEFFECT
TAKE ALL FOR 3 WK
MERONIDAZOLE 3 DAYS
LOT OF WARM WATER
YOU CAN CHANGE SALT YOU CAN TAKE TRAMADOL OR PIROXICAM FOR PAIN SOS AS THIS IS DIFFERENT GROUP
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor